# SDR REXA2018010700012

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 24,784 hours, 16,229 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CA WINDSHIELD HEAT DOESN'T WORK. NO CAUTION MSG. PERFORMED OPS TEST OF WINDSHIELD/SIDE WINDOW TEMPERATURE CONTROLLER IAW AMM 30-41-06 OPS CHECK GOOD, AC OK FOR SERVICE. EMERGENCY DECLARED.
